MAUDE Adverse Event Report: MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE
Model Number 45-180800
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Procedural or post-procedural imaging was not provided; therefore, the reported event cannot be confirmed.
 
Event or Problem Description
It was reported that an azur vascular plug was used to occlude a patient's splenic artery.The vascular plug migrated slightly downstream, which the physician was "okay" with as they intended on occluding the entire artery.The artery still had flow so the occlusion was completed with coils.There was no reported patient injury.

Brand Name
VASCULAR PLUG 18
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12241480
Report Number2032493-2021-00294
Device Sequence Number17095762
Product Code KRD
UDI-Device Identifier00842429101629
UDI-Public(01)00842429101629(11)201123(17)231031(10)20112311X
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number45-180800
Device Lot Number20112311X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1